# SDR SIMA20160120007

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 42,309 hours, 35,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIVET BELOW ACCESS PANEL 113AZ.  MARKED WITH MX INFO TAG.  PERFORMED PERMANENT REPAIR TO CRACK AT RIVET BELOW ACCESS PANEL 114AZ IAW ERS-EM-53MR-1880.
